Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 4, NWS Houston/Galveston, TX

April 16, 2015Chambers County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 16, 2015, 2:05 PM CDT for Chambers County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2015, 2:05 PM CDT (19:05 UTC)
Expired
Apr 16, 2015, 5:00 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

County Chambers County, TX

The radar

The Houston radar (KHGX), 62 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1693 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WGUS54 KHGX 161905
FFWHGX
TXC071-162200-
/O.NEW.KHGX.FF.W.0004.150416T1905Z-150416T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
205 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 500 PM CDT
    
* AT 204 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO 
  FOUR INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STOWELL...WINNIE AND HANKAMER. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2958 9448 2958 9462 2987 9463 2988 9436
      2964 9435

$$

40
1 follow-up statement
978 
WGUS74 KHGX 161943
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
243 PM CDT THU APR 16 2015

TXC071-162200-
/O.CON.KHGX.FF.W.0004.000000T0000Z-150416T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMBERS TX-
243 PM CDT THU APR 16 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
EASTERN CHAMBERS COUNTY...

AT 240 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. OVER FIVE 
INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED.

SPINDLETOP BAYOU AT STATE HIGHWAY 124 HAS RECEIVED 5.43 INCHES 
DURING THIS EVENT. A RAIN GAGE LOCATED 9 MILES SOUTH-SOUTHWEST OF 
STOWELL HAS RECEIVED 2.78 INCHES OF RAINFALL.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STOWELL...WINNIE AND HANKAMER. 

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH IS POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2958 9448 2958 9462 2987 9463 2988 9436
      2964 9435

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 12:04 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 16, 12:04 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1204 PM CDT THU APR 16 2015

.DISCUSSION...
SEE 18Z AVIATION DISCUSSION.

&&

.AVIATION...
FIRST BATCH OF SHRA/TSRA WILL PROBABLY CLEAR THE HOUSTON TERMINALS
BY 18Z BUT ADDITIONAL DEVELOPMENT TO THE SOUTHWEST WILL LIKELY
MOVE INTO THE REGION LATER THIS AFTERNOON. SHORTER TERM GUIDANCE
SUPPORTS REDEVELOPMENT THIS AFTERNOON BEFORE THE ACTIVITY FOCUSES
NORTH TOWARD KUTS/KCLL DURING THE EARLY EVENING ALONG AND AHEAD OF
A RETREATING WARM FRONT. LEANED TOWARD A HRRR/RAP BLEND FOR
PRECIP AND GFS FOR CIGS. SE WINDS WILL DEVELOP AREAWIDE THIS AFTN
WITH MODEST SE WINDS THROUGH FRIDAY. WINDS STRONGER IN AND NEAR
ALL STORMS. ADDITIONAL STRONG TSRA DEVELOPMENT IS EXPECTED FRI
MORNING INTO FRI AFTN. 43

&&

.PREV DISCUSSION... /ISSUED 1013 AM CDT THU APR 16 2015/

UPDATE...
A SURFACE WARM FRONT NOW ANALYZED JUST INLAND...DRAPED NEAR PARALLEL
TO THE COAST FROM A PORT ARTHUR...ANGLETON THROUGH VICTORIA LINE.
LOCAL AREA 12Z SOUNDINGS SHOWING MILD CAPPING (CRP) TO DECENT LAPSE
RATES (LCH) AND HIGH MOISTURE OF AROUND 1.70 TO 1.75 INCH PWS (JUST
UNDER 2 STD DEVS FOR THIS TIME OF YEAR). A COUPLE OF THUNDERSTORMS
HAVE ALREADY FLARED UP OVER NE'ERN HARRIS COUNTY AND JUST OFFSHORE
OF GALVESTON WITHIN THE LAST HOUR SO WHAT LITTLE EARLY DAY CAPPING
WE HAD WILL BE A MUTE POINT VERY SOON. A SHORTWAVE DISTURBANCE
MOVING OUT OF MEXICO BETWEEN THE BIG BEND AND LAREDO IS FIRING UP
SCATTERED CONVECTION OVER SAN ANTONIO'S WESTERN CWA. THIS TRIGGER
SHOULD BE ENOUGH TO COMMENCE WESTERN AND NORTHERN FORECAST AREA
MORE AREAWIDE RAIN AND THUNDERSTORMS LATTER TODAY. THE LOCATION OF
THE HEAVIEST RAINFALL MAY FOCUS ALONG THE AFOREMENTIONED WARM FRONTAL
BOUNDARY OR SUBSEQUENT (DOWNSTREAM) PRIOR CONVECTION OUTFLOW BOUNDARIES.
OTHER ARGUMENTS TO AN ACTIVE COUPLE OF DAYS WILL A MOISTENING COLUMN
AND FAVORABLE UPPER LEVEL DIVERGENCE. 85H TDD VALUES OF LESS THAN
3 DEGREES ARE ADVECTING UP WITHIN THE MID-LEVEL SOUTHERN STEERING
FLOW AS THE NORTHERN-CREEPING SOUTHERN JET BRANCH PLACES A MORE
FAVORABLE LEFT FRONT QUADRANT OVER EASTERN TEXAS. ALL OF THESE
DETAILS ASIDE...SIMPLY THE ONGOING SYNOPTIC SET-UP SHOULD SUFFICE
FOR A FEW ACTIVE DAYS. THAT BEING THE SLOW-MOVING FOUR CORNERS
UPPER LOW PLACING TEXAS WITHIN A STOUT SOUTHWESTERLY AND DIFFULENT
FLOW PATTERN WELL INTO THE WEEKEND. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      65  76  65  79  64 /  70  70  60  40  40
HOUSTON (IAH)              68  76  66  80  65 /  50  70  60  40  40
GALVESTON (GLS)            71  74  69  76  69 /  40  60  60  40  40

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...31
AVIATION/MARINE...43
Hazardous weather outlook, Apr 16, 6:59 AM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
659 AM CDT THU APR 16 2015

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-171200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
659 AM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHEAST
TEXAS TODAY. AS UPPER LEVEL DISTURBANCES CONTINUE TO MOVE INTO THE
AREA FROM THE WEST...THE APPROACH AND PASSAGE OF THE WARM FRONT
FROM THE GULF WILL HELP TO FOCUS THUNDERSTORM DEVELOPMENT BY THIS
AFTERNOON. THE UNSTABLE AND VERY MOIST AIRMASS OVER SOUTHEAST
TEXAS COULD SUPPORT THE FORMATION OF STRONG TO SEVERE
THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE MAIN
THREATS.

IN ADDITION TO THE THREAT OF SEVERE WEATHER...THERE ARE CONCERNS
WITH THE POSSIBILITY OF FLASH FLOODING TODAY AND TONIGHT. THE VERY
WET GROUNDS FROM RAINS THIS PAST WEEK MAY NOT BE ABLE TO HANDLE
THE HEAVY RAINS THAT DEVELOP TODAY. RAINFALL TOTALS SHOULD
AVERAGE FROM ONE HALF TO ONE INCH WITH ISOLATED TOTALS OF 3 TO 4
INCHES POSSIBLE TODAY. A FLASH FLOOD WATCH MAY BE NEEDED LATE
TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST TEXAS WILL
CONTINUE INTO FRIDAY. THE LINGERING WARM FRONT COMBINED WITH THE
STILL VERY MOIST AND VERY UNSTABLE AIRMASS...ALONG WITH EVEN MORE
FAVORABLE JET DYNAMICS ALOFT WILL SUPPORT THE DEVELOPMENT OF
STRONG TO SEVERE THUNDERSTORMS ONCE AGAIN. SUPERCELLS WITH
DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE.

THE THREAT OF FLASH FLOODING AND FLOODING WILL ALSO CONTINUE INTO
FRIDAY. THE STRONG TO SEVERE STORMS THAT ARE EXPECTED TO FORM WILL
BE SLOW MOVING AND LIKELY TO PRODUCE HEAVY RAIN. RAINFALL TOTALS
FOR FRIDAY SHOULD AVERAGE AROUND ONE INCH WITH ISOLATED TOTALS
FROM 3 TO 6 INCHES. A FLOOD WATCH WILL LIKELY BE NECESSARY IF IT
HAS NOT ALREADY BEEN ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MAY BE NEEDED TODAY AND FRIDAY.

In the hours before

Special weather statement, Apr 16, 11:43 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1143 AM CDT THU APR 16 2015

TXZ199-200-213-214-227-237-238-161730-
BRAZORIA TX-HARRIS TX-GALVESTON TX-HARRIS TX-LIBERTY TX-CHAMBERS TX-
MONTGOMERY TX-FORT BEND TX-
1143 AM CDT THU APR 16 2015

...SPECIAL WEATHER STATEMENT...

AT 1141 AM CDT...DOPPLER RADAR WAS TRACKING THUNDERSTORMS OVER EAST
CENTRAL FORT BEND COUNTY AND SOUTHEASTERN HARRIS COUNTY...MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE
STORMS ARE ALSO DISPLAYING WEAK ROTATION. THUS...THERE IS THE
POSSIBLY OF FUNNEL CLOUDS WITHIN THESE CLUSTERED STORMS.

LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...SUGAR LAND...BAYTOWN...MISSOURI CITY...
NORTHWESTERN FRIENDSWOOD...LA PORTE...DEER PARK...STAFFORD...SOUTH
HOUSTON...BELLAIRE...HUMBLE...WEST UNIVERSITY PLACE...GALENA PARK...
TOMBALL...JACINTO CITY...JERSEY VILLAGE...MANVEL...HUNTERS CREEK
VILLAGE AND BUNKER HILL VILLAGE.

LAT...LON 2981 9466 2976 9481 2967 9493 2968 9494
      2971 9501 2972 9500 2975 9505 2970 9505
      2973 9503 2970 9503 2968 9498 2963 9501
      2942 9540 2960 9573 3026 9569
TIME...MOT...LOC 1641Z 215DEG 30KT 2961 9560
Local storm report, Apr 16, 12:21 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1221 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             HEDWIG VILLAGE          29.78N  95.52W
04/16/2015  E0.75 INCH       HARRIS             TX   PUBLIC

            REPORTS OF DIME SIZE HAIL AROUND THE SPRING BRANCH
            AREA...NEAR THE INTERSECTION OF INTERSTATE 10 AND
            BELTWAY 8.

&&

EVENT NUMBER HGX1500020

BLOOD
Local storm report, Apr 16, 12:27 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1227 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             HEDWIG VILLAGE          29.78N  95.52W
04/16/2015  E1.00 INCH       HARRIS             TX   PUBLIC

            NUMEROUS REPORTS OF QUARTER SIZE HAIL.

&&

EVENT NUMBER HGX1500021

BLOOD
Special weather statement, Apr 16, 12:37 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1237 PM CDT THU APR 16 2015

TXZ199-200-213-214-161815-
HARRIS TX-LIBERTY TX-CHAMBERS TX-MONTGOMERY TX-
1237 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR LIBERTY...NORTHEASTERN HARRIS...
SOUTHEASTERN MONTGOMERY AND NORTHERN CHAMBERS COUNTIES UNTIL 115 PM
CDT...

AT 1237 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CROSBY TO WINNIE...AND
MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN BAYTOWN...LIBERTY...CLEVELAND...DAYTON...BARRETT...
KINGWOOD...CROSBY...MONT BELVIEU...ANAHUAC...OLD RIVER-WINFREE...
AMES...DAISETTA...HARDIN...PLUM GROVE...KENEFICK...COVE...DEVERS...
DAYTON LAKES...WINNIE AND STOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2978 9473 2979 9473 2977 9477 2990 9520
      3034 9507 3025 9465 3011 9460 3011 9445
      2989 9444 2988 9436 2965 9435
TIME...MOT...LOC 1737Z 202DEG 19KT 2997 9508 2981 9439

40
Special weather statement, Apr 16, 1:55 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 PM CDT THU APR 16 2015

TXZ210-226-235-161945-
JACKSON TX-COLORADO TX-WHARTON TX-
155 PM CDT THU APR 16 2015

...SPECIAL WEATHER STATEMENT...

AT 154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
INEZ...OR 10 MILES WEST OF EDNA...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EL CAMPO...EDNA...GANADO...MORALES...CORDELE AND LOUISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF ON OR NEAR LAKE TEXANA...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2919 9676 2933 9657 2938 9660 2946 9653
      2918 9616 2881 9671 2882 9672 2885 9670
      2889 9673 2892 9679 2902 9683 2904 9689
TIME...MOT...LOC 1854Z 220DEG 35KT 2897 9682

40

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 11:43 AM CDTSpecial Weather StatementHGXHarris47 min
Apr 16, 12:26 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery34 min
Apr 16, 12:37 PM CDTSpecial Weather StatementHGXLiberty38 min
Apr 16, 12:45 PM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty60 min
Apr 16, 1:50 PM CDTAreal Flood AdvisoryHGXChambers, Liberty115 min
Apr 16, 1:55 PM CDTSpecial Weather StatementHGXJackson50 min
Apr 16, 2:31 PM CDTSevere Thunderstorm WarningHGXJackson, Wharton29 min
Apr 16, 2:53 PM CDTSpecial Marine WarningHGX112 min
Apr 16, 2:59 PM CDTFlash Flood WarningHGXChambers, Liberty3 hr
Apr 16, 3:12 PM CDTSpecial Weather StatementHGXAustin, Colorado48 min
Apr 16, 3:18 PM CDTAreal Flood AdvisoryHGXAustin, Colorado3 hr
Apr 16, 3:19 PM CDTFlash Flood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more41 hr
Apr 16, 3:26 PM CDTSpecial Weather StatementHGXAustin, Colorado49 min
Apr 16, 3:28 PM CDTSevere Thunderstorm WarningHGXColorado32 min
Apr 16, 3:34 PM CDTAreal Flood AdvisoryHGXHarris3 hr
Apr 16, 3:48 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Washington27 min
Apr 16, 4:01 PM CDTSpecial Weather StatementHGXJackson44 min
Apr 16, 4:20 PM CDTSpecial Weather StatementHGXHarris40 min
Apr 16, 4:31 PM CDTAreal Flood AdvisoryHGXChambers, Harris3 hr
Apr 16, 4:36 PM CDTSpecial Weather StatementHGXMadison24 min
Apr 16, 4:43 PM CDTSpecial Marine WarningHGX62 min
Apr 16, 4:44 PM CDTAreal Flood AdvisoryHGXAustin, Waller, Washington61 min
Apr 16, 4:46 PM CDTSpecial Weather StatementHGXGrimes, Waller, Washington44 min
Apr 16, 4:48 PM CDTSpecial Weather StatementHGXPolk27 min
Apr 16, 4:52 PM CDTFlash Flood WarningHGXLiberty113 min
Apr 16, 4:52 PM CDTSevere Thunderstorm WarningHGXHouston, Madison, Walker23 min
Apr 16, 4:55 PM CDTSpecial Weather StatementHGXPolk35 min
Apr 16, 4:57 PM CDTFlash Flood WarningHGXChambers, Harris, Liberty3 hr
Apr 16, 5:00 PM CDTTornado WarningHGXWalker30 min
Apr 16, 5:04 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda41 min
Apr 16, 5:08 PM CDTSevere Thunderstorm WarningHGXPolk22 min
Apr 16, 5:31 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson59 min
Apr 16, 5:32 PM CDTSevere Thunderstorm WarningHGXWalker28 min
Apr 16, 5:34 PM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Houston, Madison, Montgomery, Walker116 min
Apr 16, 5:35 PM CDTTornado WarningHGXJackson, Matagorda40 min
Apr 16, 5:47 PM CDTSpecial Weather StatementHGXAustin43 min
Apr 16, 5:48 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more57 min
Apr 16, 5:50 PM CDTSpecial Marine WarningHGX25 min
Apr 16, 5:58 PM CDTFlash Flood WarningHGXChambers, Liberty3 hr
Apr 16, 6:02 PM CDTFlash Flood WarningHGXGrimes, Madison, Montgomery, Walker3 hr
Apr 16, 6:15 PM CDTTornado WarningHGXMatagorda30 min
Apr 16, 6:19 PM CDTAreal Flood AdvisoryHGXPolk, San Jacinto, Trinity, Walker116 min
Apr 16, 6:35 PM CDTSpecial Weather StatementHGXChambers25 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.